MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941832400
Medical Device Problem Codes Fracture (1260); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent fracture occurred.A percutaneous coronary intervention was being performed.The 98% stenosed target lesion was located in the moderately tortuous and severely calcified right coronary artery.Following pre-dilatation of a 3.0x12 balloon catheter, a 4.00 x 32mm synergy xd drug-eluting stent was advanced for treatment.However, during the procedure, it failed to advance the lesion.A guide extension was used to facilitate delivery but still it failed to advance.The device was removed and it was noticed that the stent strut middle part was separated in two pieces.The procedure was completed with another of the same device.There were no patient complications and that the patient status was good.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12297679
Report Number2134265-2021-10186
Device Sequence Number3181538
Product Code NIQ
UDI-Device Identifier08714729981169
UDI-Public08714729981169
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2022
Device Model NumberH7493941832400
Device Lot Number0026236690
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR